| Model Number |
R SERIES |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device failed to discharge.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device and external paddles were returned to zoll singapore for evaluation.Zoll medical singapore evaluated the device and the device performed to specification.The customer's report was verified and attributed to defective paddles.The item was returned back to the customer and no replacement was provided.Analysis of reports of this type has not identified an increase in trend.